# SDR ABXA9700514

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47004
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911408
- Condition: Corroded
- Location: Ctr Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER FUSELAGE SKIN UNDER THE NR 1 ADF LOOP ANTENNA WAS FOUND CORRODED.  THE SKIN WAS REPAIRED IAW DC9 REA D953-18649-SB.
